Alert archive / New Mexico / Wind Advisories in 2018
Wind Advisory 7, NWS El Paso, TX
NWS El Paso, TX issued this wind advisory at Feb 22, 2018, 3:51 PM MST for El Paso County, Hudspeth County, Texas; 5 counties in New Mexico. It took effect at Feb 23, 2018, 2:00 PM MST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2018, 3:51 PM MST (22:51 UTC)
- In effect from
- Feb 23, 2018, 2:00 PM MST
- Expired
- Feb 24, 2018, 4:27 AM MST
- In force
- 14 hr
- Issued by
- NWS El Paso, TX
Counties Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Luna County, NM, Otero County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 42 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.9 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1784 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
230 WWUS74 KEPZ 222251 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 351 PM MST Thu Feb 22 2018 ...Pacific storm system moves in Friday afternoon with strong winds... .A Pacific storm system developing over the Great Basin this afternoon will move to Arizona Friday afternoon, allowing strong winds to develop across southern New Mexico. The strong winds will develop west of Deming around mid afternoon and persist into the early evening hours before diminishing. Blowing dust is also likely with these winds. NMZ404>407-231200- /O.NEW.KEPZ.WI.Y.0007.180223T2100Z-180224T0300Z/ Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Including the cities of Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, and Columbus 351 PM MST Thu Feb 22 2018 ...WIND ADVISORY IN EFFECT FROM 2 PM TO 8 PM MST FRIDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 2 PM to 8 PM MST Friday. * TIMING...Winds will begin increasing late Friday morning, reaching their strongest speeds from mid afternoon to early evening. * WINDS...Southwest winds 10 to 20 mph in the morning, increasing to 25 to 35 mph by mid afternoon. Winds will then diminish to 10 to 20 mph late evening. * IMPACTS...Winds will likely produce some blowing dust, with visibilities to 3 miles or less. Cross winds could make driving difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Hefner
4 follow-up statements
919 WWUS74 KEPZ 231156 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 456 AM MST Fri Feb 23 2018 ...Pacific storm system moves in Friday afternoon with strong winds... .A Pacific storm system will approach the area this afternoon, allowing strong winds to develop across southern New Mexico. The strong winds will develop west of Deming around mid afternoon and then the core of the strong winds will move to the east. The strong winds will persist into the early evening hours for locations west of the Rio Grande before diminishing. Locations east of the Rio Grande will see strong winds continue into the early morning hours on Saturday. Blowing dust is also likely with these winds, mainly in dust prone regions around Deming and Lordsburg. NMZ410>412-TXZ418-232300- /O.EXB.KEPZ.WI.Y.0007.180224T0000Z-180224T0600Z/ Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Western El Paso County- Including the cities of Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Downtown El Paso, West El Paso, and Upper Valley 456 AM MST Fri Feb 23 2018 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 11 PM MST THIS EVENING... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 5 PM this afternoon to 11 PM MST this evening. * TIMING...Winds will begin increasing late Friday afternoon, reaching their strongest speeds during the evening hours. * WINDS...Southwest winds 10 to 20 mph in the morning, increasing to 25 to 35 mph by early evening. Winds will then diminish to 10 to 20 mph after midnight. * IMPACTS...Winds will likely produce some patchy blowing dust, with visibilities to 3 miles or less. Cross winds could make driving difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ413>417-TXZ419>424-232300- /O.EXB.KEPZ.WI.Y.0007.180224T0000Z-180224T1500Z/ Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, Crow Flats, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 456 AM MST Fri Feb 23 2018 ...WIND ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 8 AM MST SATURDAY... The National Weather Service in El Paso Tx/Santa Teresa has issued a Wind Advisory, which is in effect from 5 PM this afternoon to 8 AM MST Saturday. * TIMING...Winds will begin increasing late Friday afternoon, reaching their strongest speeds during the early morning hours on Saturday. * WINDS...Southwest winds 10 to 20 mph in the morning, increasing to 25 to 35 mph by early evening. Winds will then diminish to 10 to 20 mph by Saturday afternoon. * IMPACTS...Winds will likely produce some patchy blowing dust, with visibilities to 3 miles or less. Cross winds could make driving difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ404>407-232300- /O.EXT.KEPZ.WI.Y.0007.180223T2100Z-180224T0600Z/ Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Including the cities of Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, and Columbus 456 AM MST Fri Feb 23 2018 ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM MST THIS EVENING... * TIMING...Winds will begin increasing late this morning, reaching their strongest speeds from mid afternoon to early evening. * WINDS...Southwest winds 10 to 20 mph in the morning, increasing to 25 to 35 mph by mid afternoon. Winds will then diminish to 10 to 20 mph after midnight. * IMPACTS...Winds will likely produce some blowing dust, with visibilities to 3 miles or less. Cross winds could make driving difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
439 WWUS74 KEPZ 232251 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 351 PM MST Fri Feb 23 2018 ...Pacific storm system moves in Friday afternoon with strong winds... .A Pacific storm system will approach the area tonight, allowing strong winds to develop across southern New Mexico. The strong winds will continue west of the Rio Grande through sunset and then the core of the strong winds will move to the east. Locations east of the Rio Grande will see strong winds continue into the early morning hours on Saturday. Some blowing dust is also likely with these winds, mainly in dust prone regions around Deming and Lordsburg. NMZ404>407-240600- /O.CON.KEPZ.WI.Y.0007.000000T0000Z-180224T0600Z/ Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Including the cities of Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, and Columbus 351 PM MST Fri Feb 23 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...Winds will be strongest through sunset. * WINDS...Southwest winds 20 to 30 mph and gusty with winds diminishing to 10 to 20 mph after midnight. * IMPACTS...Winds will likely produce some blowing dust, with visibilities to 3 miles or less. Cross winds could make driving difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ410>412-TXZ418-240600- /O.CON.KEPZ.WI.Y.0007.180224T0000Z-180224T0600Z/ Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Western El Paso County- Including the cities of Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Downtown El Paso, West El Paso, and Upper Valley 351 PM MST Fri Feb 23 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * TIMING...Winds will remain strong through sunset. * WINDS...Southwest winds 25 to 35 mph through early evening. Winds will then diminish to 10 to 20 mph after midnight. * IMPACTS...Winds will likely produce some patchy blowing dust, with visibilities to 3 miles or less. Cross winds could make driving difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ413>417-TXZ419>424-240600- /O.CON.KEPZ.WI.Y.0007.180224T0000Z-180224T1500Z/ Southern Tularosa Basin- West Slopes Sacramento Mountains Below 7500 Feet- Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Eastern/Central El Paso County- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Mescalero, Timberon, Mountain Park, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, Crow Flats, East and Northeast El Paso, Socorro, Fort Bliss, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 351 PM MST Fri Feb 23 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST SATURDAY... * TIMING...Winds will begin increasing late Friday afternoon, reaching their strongest speeds during the early morning hours on Saturday. * WINDS...Southwest winds 20 to 30 mph through early evening. Winds will increase to 25 to 35 mph with stronger gusts overnight through sunset, especially along east facing slopes. Winds will then diminish to 10 to 20 mph by Saturday afternoon. * IMPACTS...Winds will likely produce some patchy blowing dust, with visibilities to 3 miles or less. Cross winds could make driving difficult at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
483 WWUS74 KEPZ 240028 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 528 PM MST Fri Feb 23 2018 ...Approaching Pacific trough will keep winds breezy to windy across the region into the evening hours, and most of the night over east slope locations... .A Pacific storm system approaching from the west is working to move strong winds aloft over the region. In addition a tightening surface pressure gradient will also speed up winds across the Borderland this evening and overnight. For much of the region winds will rapidly drop off an hour or so after sunset. However locations in the vicinity of east slopes and over higher elevation will likely see winds stay strong deep into the night and possibly early into the morning hours. NMZ404>407-410>412-TXZ418-240130- /O.CAN.KEPZ.WI.Y.0007.000000T0000Z-180224T0600Z/ Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin- Northern Dona Ana County-Southern Dona Ana County/Mesilla Valley- Central Tularosa Basin-Western El Paso County- Including the cities of Lordsburg, Red Rock, Virden, Antelope Wells, Animas, Hachita, Cloverdale, Deming, Columbus, Garfield, Hatch, Radium Springs, Las Cruces, Vado, Sunland Park, Alamogordo, Tularosa, White Sands Monument, Downtown El Paso, West El Paso, and Upper Valley 528 PM MST Fri Feb 23 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in El Paso Tx/Santa Teresa has cancelled the Wind Advisory. Breezy conditions are expected into the evening hours, but winds speeds should generally be below 30 mph. Expect winds of 20 to 30 mph through the early evening hours before decreasing by 9 PM to the 15 to 25 mph range and possibly lower after midnight. $$ NMZ414-417-TXZ420>424-240130- /O.CAN.KEPZ.WI.Y.0007.000000T0000Z-180224T1500Z/ West Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa- Northern Hudspeth Highlands/Hueco Mountains-Salt Basin- Southern Hudspeth Highlands- Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties- Rio Grande Valley of Eastern Hudspeth County- Including the cities of Mescalero, Timberon, Mountain Park, Crow Flats, Hueco Tanks, Loma Linda, Cornudas, Dell City, Salt Flat, Sierra Blanca, Fabens, Fort Hancock, Tornillo, and Indian Hot Springs 528 PM MST Fri Feb 23 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in El Paso Tx/Santa Teresa has cancelled the Wind Advisory. Breezy conditions are expected into the evening hours, but winds speeds should generally be below 30 mph. Expect winds of 20 to 30 mph through the early evening hours before decreasing by 9 PM to the 15 to 25 mph range and possibly lower after midnight. $$ NMZ413-415-416-TXZ419-241300- /O.EXT.KEPZ.WI.Y.0007.000000T0000Z-180224T1300Z/ Southern Tularosa Basin-Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, East and Northeast El Paso, Socorro, and Fort Bliss 528 PM MST Fri Feb 23 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM MST SATURDAY... * TIMING...West winds will continue to blow into the windy category Friday evening and overnight across east slope locations, area downwind of east slopes, and across higher elevations. Winds should become gusty in nature overnight with strong gusts to 45 mph followed by lulls. Strongest wind gusts are expected late tonight in the early morning hours before sunrise on Saturday. * WINDS...Southwest winds 20 to 30 mph through early evening. Winds will increase to 25 to 35 mph with stronger gusts overnight through sunset, especially along east facing slopes. Winds will then diminish to 10 to 20 mph by Saturday afternoon. * IMPACTS...Winds make driving difficult at times. Some locations may see minor damage to vegetation, light structures, signs. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Bird
353 WWUS74 KEPZ 241127 NPWEPZ URGENT - WEATHER MESSAGE National Weather Service El Paso Tx/Santa Teresa NM 427 AM MST Sat Feb 24 2018 ...Winds will be diminishing throughout the morning hours... .A Pacific trough and cold front have moved through most of the area early this morning, allowing the winds to diminish some. A few gusts to 30 mph are still possible along east slopes of mountains this morning. NMZ413-415-416-TXZ419-241230- /O.CAN.KEPZ.WI.Y.0007.000000T0000Z-180224T1300Z/ Southern Tularosa Basin-Sacramento Mountains Above 7500 Feet- East Slopes Sacramento Mountains Below 7500 Feet- Eastern/Central El Paso County- Including the cities of Chaparral, Orogrande, White Sands Range Headquarters, Cloudcroft, Sunspot, Apache Summit, Mayhill, Pinon, Sacramento, East and Northeast El Paso, Socorro, and Fort Bliss 427 AM MST Sat Feb 24 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in El Paso Tx/Santa Teresa has cancelled the Wind Advisory. $$ Hefner
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this wind advisory went out at Feb 22, 3:40 PM MST, 11 minutes earlier.
Area forecast discussion, Feb 22, 3:40 PM MST, 11 minutes before
Area Forecast Discussion National Weather Service El Paso Tx/Santa Teresa NM 340 PM MST Thu Feb 22 2018 .SYNOPSIS... Upper trough over the Great Basin will move across the area Friday night. This will bring gusty winds to the Borderland Friday, and perhaps an isolated shower to the Gila Wilderness Friday night. Dry west to southwest flow aloft will then keep the area warm and dry through Tuesday. The next upper trough will move in Tuesday night and Wednesday && .DISCUSSION... Our upper trough parade will continue over the next week. First trough with closed low nearly over the Great Basin at this time. Dry slotting has moved in behind exiting vort over the central Plains. Upper trough will move to over central Arizona Friday afternoon. Expect a pretty windy day, although timing of trough not ideal for strong winds. Having said that, will still issue a Wind Advisory for areas west of Deming. Models shows surface/low level winds up around 30-35 mph by mid afternoon. Will have to watch east slopes late Friday night as they may approach/exceed advisory criteria. Surface front moving through late Friday night could kick off a shower or two over the Gila area, so put low POP in for that area. Temperatures Friday will be well above normal, before dropping to below normal Saturday. Snow levels will be very high to start off Friday but by the time the chance of showers moves in, snow levels could be down to around 6000-6500 ft. The parade of troughs continues Sunday as the next trough sweeps across northern New Mexico mid day. Very little moisture so no chance of rain. Not much in the way of surface gradient, but pattern recognition would still suggest the afternoon becoming breezy. Temperatures will be back above normal Sunday and Monday. Third trough moves to the area Tuesday night. Again, the timing with this is a bit slow for ideal winds, but winds could still approach advisory level. System digging a bit further south, so some decent moisture is involved with this system. Some showers possible from Deming west Tuesday night, with the chance spreading over the remainder of the area Wednesday. PWs remain low so don't expect any significant rain accumulations. Again, snow levels start out high Tuesday (above 9500 ft) but fall to around 6000 ft by early Wednesday morning. Temperatures back to below normal Wednesday behind the surface cold front. Dry southwest flow aloft develops for the rest of next week, for mostly clear skies and above normal temperatures. && .AVIATION...Valid 23/00Z-24/00Z... P6SM SKC-FEW250 with west to northwest winds of 10-20KTS decreasing quickly to AOB 12KTS. Winds will be increasing again after 16Z out of the southwest at 15-25G35KTS with some patchy 3SM BLDU mainly in Hidalgo, Luna and Dona Ana counties. && .FIRE WEATHER... An active weather pattern over the region will keep temperatures fluctuating between being near normal to about 10 degrees below normal. The main fire weather concern over the next week will be occasional strong winds. Relative humidities tomorrow will be close to 15 percent and some areas west of a line from Truth or Consequences down to Deming could see a couple hours of critical conditions in the late afternoon. Tomorrow will have breezy to windy conditions with a little decrease for Saturday and Sunday but with cooler temperatures. Strong winds will return for Tuesday and Wednesday next week with more near critical conditions possible. && .PRELIMINARY POINT TEMPS/POPS... El Paso 35 68 40 55 / 0 0 0 0 Sierra Blanca 34 71 37 56 / 0 0 0 0 Las Cruces 29 66 33 53 / 0 0 0 0 Alamogordo 31 64 35 52 / 0 0 0 0 Cloudcroft 24 46 21 34 / 0 0 0 0 Truth or Consequences 28 60 33 53 / 0 0 0 0 Silver City 26 57 29 45 / 0 0 0 0 Deming 26 63 31 52 / 0 0 0 0 Lordsburg 25 62 28 52 / 0 0 0 0 West El Paso Metro 36 68 40 54 / 0 0 0 0 Dell City 30 70 37 57 / 0 0 0 0 Fort Hancock 34 72 40 59 / 0 0 0 0 Loma Linda 34 66 37 51 / 0 0 0 0 Fabens 32 71 39 57 / 0 0 0 0 Santa Teresa 32 67 37 54 / 0 0 0 0 White Sands HQ 32 66 36 53 / 0 0 0 0 Jornada Range 25 65 32 53 / 0 0 0 0 Hatch 27 65 32 54 / 0 0 0 0 Columbus 28 66 34 53 / 0 0 0 0 Orogrande 33 66 37 53 / 0 0 0 0 Mayhill 27 56 28 44 / 0 0 0 0 Mescalero 27 54 29 42 / 0 0 0 0 Timberon 27 54 29 41 / 0 0 0 0 Winston 17 57 21 46 / 0 0 0 0 Hillsboro 25 60 30 50 / 0 0 0 0 Spaceport 26 62 31 52 / 0 0 0 0 Lake Roberts 19 55 23 44 / 0 0 10 0 Hurley 26 58 26 47 / 0 0 0 0 Cliff 24 58 34 50 / 0 0 0 0 Mule Creek 23 55 33 47 / 0 0 10 0 Faywood 25 59 29 48 / 0 0 0 0 Animas 25 63 29 52 / 0 0 0 0 Hachita 25 63 29 52 / 0 0 0 0 Antelope Wells 26 65 30 55 / 0 0 0 0 Cloverdale 28 61 32 50 / 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...Wind Advisory from 2 PM to 8 PM MST Friday for NMZ404>407. TX...None. && Hefner/Grzywacz
Hazardous weather outlook, Feb 22, 4:00 AM MST, 11 hours 51 minutes before
Hazardous Weather Outlook National Weather Service El Paso Tx/Santa Teresa NM 400 AM MST Thu Feb 22 2018 NMZ401>417-TXZ418>424-231300- Upper Gila River Valley-Southern Gila Highlands/Black Range-Southern Gila Foothills/Mimbres Valley- Southwest Desert/Lower Gila River Valley-Lowlands of the Bootheel- Uplands of the Bootheel-Southwest Desert/Mimbres Basin-Eastern Black Range Foothills-Sierra County Lakes-Northern Dona Ana County- Southern Dona Ana County/Mesilla Valley-Central Tularosa Basin- Southern Tularosa Basin-West Slopes Sacramento Mountains Below 7500 Feet-Sacramento Mountains Above 7500 Feet-East Slopes Sacramento Mountains Below 7500 Feet-Otero Mesa-Western El Paso County- Eastern/Central El Paso County-Northern Hudspeth Highlands/Hueco Mountains-Salt Basin-Southern Hudspeth Highlands-Rio Grande Valley of Eastern El Paso/Western Hudspeth Counties-Rio Grande Valley of Eastern Hudspeth County- 400 AM MST Thu Feb 22 2018 This Hazardous Weather Outlook is for portions of south central New Mexico, southwest New Mexico, and southwest Texas. .DAY ONE...Today and Tonight No hazardous weather will occur. Winds may gust to around 30 mph this afternoon mainly over the mountains and along eastern facing slopes. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Windy Friday afternoon and Friday night with winds gusting around 40 to 50 mph. Blowing dust will lower the visibilities to less than a mile over isolated locations. Winds will gust around 40 mph Saturday morning before diminishing in the afternoon. Windy again Tuesday afternoon through Wednesday afternoon with gusts around 40 to 50 mph expected. Blowing dust will reduce the visibility to under a mile over a few locations mainly on Tuesday afternoon. There will also be a few mainly light rain showers across the lowlands with snow showers possible over the higher mountains. Snow amounts should be less than 2 inches. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Rogash
Nearby
Wind Advisories in New Mexico, 2018Wind Advisories in Texas, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.